Contents of Vol. 11, No. 2                                 DOI: 10.5644/SJM.11.2.00

Feng-Zhen Zhao
The log-balancedness of combinatorial sequences; 141-154
Mohammad Ashraf and Mohammad Aslam Siddeeque
On semigroup ideals and generalized n-derivations in near-rings 155-164
Emil Ilić-Georgijević
A note on the Jacobson radical of a graded ring 165-170
Neven Elezović and Lenka Mihoković
Inequalities between reciprocals of means 171-180
Dennis Nemzer
Quasi-asymptotic behavior at infinity of tempered operators 181-195
Mohammad Fozouni
Generalized injectivity of Banach modules 197-204
B. S. Thakur, R. Dewangan and M. S. Khan
A new hybrid cyclic algorithm for two finite families of strictly asymptotically
pseudocontractive mappings
Abdelkader Dehici
On some properties of spectra and essential spectra in Banach spaces 219-234
Zoran Kadelburg and Stojan Radenović
A note on Pata-type cyclic contractions 235-245
F. Aydin Akgun and B. E. Rhoades
Absolute Tauberian constants for lower triangular matrices 247-252
S. S. Dragomir, M. V. Boldea and M. Megan
New norm inequalities of Čebyšev type for power series in Banach algebras 253-266
Miguel Caldas and Saeid Jafari
A decomposition of Δ-open functions 267-271
Yurdal Sever and Bilal Altay
On the core of double sequences 273--282
Resume of the Eighth Bosnian-Herzegovinian Mathematical Conference